# SDR ASAA0843342

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 34,783 hours, 18,874 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD GROUND SPOILER NR 4 HAS SEVERAL DENTS ON THE LOWER SURFACE.  PREPARED DAMAGED AREA, FABBED DOUBLERS & BONDED THE REPAIRS IAW B737 400 SRM 51 70 10.
